# SDR COMA0460208

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 2,065 hours, 1,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5852 SMOKE ODOR IN COCKPIT.  DEFERRED LEFT ACM PER MEL.
